# SDR 2004FA0000129

- Difficulty date: January 22, 2004
- Submitted: January 22, 2004
- Operation: General aviation
- Aircraft: N1064
- Make and model: Namer T28C
- Aircraft serial: 610649
- Aircraft time: 2,100 hours
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rudder
- Part time: 2,100 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS FOUND ADJACENT TO UPPER HINGE BRACKET ATTACH HOLES ON RUDDER SPAR. FOUR CRACKS FOUND, EACH BETWEEN .7500 INCH AND 1 INCH LONG. ONE WAS VISIBLE, OTHERS FOUND USING DYE PENTRANT. CRACKS CANNOT BE SEEN WITHOUT REMOVAL OF THE HINGE BRACKET.
